Alert archive / New Mexico / High Wind Warnings in 2025
High Wind Warning 9, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at May 14, 2025, 12:08 AM MDT for Doña Ana County, Otero County, Sierra County, New Mexico. It took effect at May 14, 2025, 6:00 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2025, 12:08 AM MDT (06:08 UTC)
- In effect from
- May 14, 2025, 6:00 AM MDT
- Expired
- May 14, 2025, 9:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Otero County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 61 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 6.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3784 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348 WWUS74 KEPZ 140608 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1208 AM MDT Wed May 14 2025 NMZ427-142200- /O.UPG.KEPZ.WI.Y.0020.250514T1800Z-250515T0200Z/ /O.NEW.KEPZ.HW.W.0009.250514T1500Z-250515T0300Z/ /O.NEW.KEPZ.DU.Y.0024.250514T1700Z-250515T0300Z/ West Central Tularosa Basin/White Sands- Including the cities of White Sands National Park, Chaparral, and White Sands Range Headquarters 1208 AM MDT Wed May 14 2025 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. Visibility between one quarter mile and one mile in blowing dust expected. * WHERE...West Central Tularosa Basin/White Sands. * WHEN...For the High Wind Warning, from 9 AM this morning to 9 PM MDT this evening. For the Blowing Dust Advisory, from 11 AM this morning to 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ414>416-142200- /O.UPG.KEPZ.HW.A.0008.250514T1200Z-250515T0200Z/ /O.NEW.KEPZ.HW.W.0009.250514T1200Z-250515T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1208 AM MDT Wed May 14 2025 ...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 9 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Sacramento Mountains in Otero County above 6000 feet. * WHEN...From 6 AM this morning to 9 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Stronger wind gusts may be sporadic during the morning hours, but will become more frequent by late morning through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ404-405-407-410-417-TXZ419-420-142200- /O.NEW.KEPZ.DU.Y.0024.250514T1700Z-250515T0300Z/ /O.EXT.KEPZ.WI.Y.0020.250514T1700Z-250515T0300Z/ Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Southwest Desert/Mimbres Basin-Northern Dona Ana County- Otero Mesa-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Including the cities of Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Deming, Columbus, Garfield, Hatch, Radium Springs, Crow Flats, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, and Loma Linda 1208 AM MDT Wed May 14 2025 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust expected. West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest New Mexico and southwest Texas. * WHEN...From 11 AM this morning to 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest wind gusts will favor areas along the east slopes of mountain ranges. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ411-428-429-TXZ418-142200- /O.NEW.KEPZ.DU.Y.0024.250514T1700Z-250515T0300Z/ /O.EXB.KEPZ.WI.Y.0020.250514T1700Z-250515T0300Z/ Southern Dona Ana County/Mesilla Valley- East Central Tularosa Basin/Alamogordo-Southeast Tularosa Basin- Western El Paso County- Including the cities of Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, Holloman AFB, Orogrande, Downtown El Paso, West El Paso, and Upper Valley 1208 AM MDT Wed May 14 2025 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust expected. West-outhwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Southern Dona Ana County/Mesilla Valley, East Central Tularosa Basin/Alamogordo and Southeast Tularosa Basin. In Texas, Western El Paso County. * WHEN...From 11 AM this morning to 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ421-423-142200- /O.NEW.KEPZ.DU.Y.0024.250514T1700Z-250515T0300Z/ Salt Basin- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Cornudas, Dell City, Salt Flat, Fabens, Fort Hancock, and Tornillo 1208 AM MDT Wed May 14 2025 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust expected. West wind gusts 30 to 40 mph. * WHERE...Salt Basin and Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties. * WHEN...From 11 AM this morning to 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$ NMZ403-406-408-409-425-426-142200- /O.EXT.KEPZ.WI.Y.0020.250514T1700Z-250515T0300Z/ Southern Gila Foothills/Mimbres Valley-Uplands of the Bootheel- Eastern Black Range Foothills-Sierra County Lakes- Central Grant County/Silver City Area- Southern Gila Region Highlands/Black Range- Including the cities of Hurley, Faywood, Grant County Airport, Cloverdale, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Silver City, Mimbres, Fort Bayard, Lake Roberts, and Kingston 1208 AM MDT Wed May 14 2025 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest New Mexico. * WHEN...From 11 AM this morning to 9 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MPH
1 follow-up statement
218 WWUS74 KEPZ 141905 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 105 PM MDT Wed May 14 2025 NMZ427-150300- /O.CON.KEPZ.HW.W.0009.000000T0000Z-250515T0300Z/ /O.CON.KEPZ.DU.Y.0024.000000T0000Z-250515T0300Z/ West Central Tularosa Basin/White Sands- Including the cities of White Sands National Park, Chaparral, and White Sands Range Headquarters 105 PM MDT Wed May 14 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. Visibility between one quarter mile and one mile in blowing dust expected. * WHERE...West Central Tularosa Basin/White Sands. * WHEN...Through 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ414>416-150300- /O.CON.KEPZ.HW.W.0009.000000T0000Z-250515T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 105 PM MDT Wed May 14 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Sacramento Mountains in Otero County above 6000 feet. * WHEN...Through 9 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Stronger wind gusts may be sporadic during the morning hours, but will become more frequent by late morning through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ404-405-407-410-411-417-428-429-TXZ418>420-150300- /O.CON.KEPZ.DU.Y.0024.000000T0000Z-250515T0300Z/ /O.CON.KEPZ.WI.Y.0020.000000T0000Z-250515T0300Z/ Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Southwest Desert/Mimbres Basin-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Otero Mesa- East Central Tularosa Basin/Alamogordo-Southeast Tularosa Basin- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Including the cities of Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Deming, Columbus, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Crow Flats, Alamogordo, Tularosa, Holloman AFB, Orogrande, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, and Loma Linda 105 PM MDT Wed May 14 2025 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust expected. West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest New Mexico and southwest Texas. * WHEN...Through 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest wind gusts will favor areas along the east slopes of mountain ranges. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ421-423-150300- /O.CON.KEPZ.DU.Y.0024.000000T0000Z-250515T0300Z/ Salt Basin- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Cornudas, Dell City, Salt Flat, Fabens, Fort Hancock, and Tornillo 105 PM MDT Wed May 14 2025 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust expected. West wind gusts 30 to 40 mph. * WHERE...Salt Basin and Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties. * WHEN...Through 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$ NMZ403-406-408-409-425-426-150300- /O.CON.KEPZ.WI.Y.0020.000000T0000Z-250515T0300Z/ Southern Gila Foothills/Mimbres Valley-Uplands of the Bootheel- Eastern Black Range Foothills-Sierra County Lakes- Central Grant County/Silver City Area- Southern Gila Region Highlands/Black Range- Including the cities of Hurley, Faywood, Grant County Airport, Cloverdale, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Silver City, Mimbres, Fort Bayard, Lake Roberts, and Kingston 105 PM MDT Wed May 14 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest New Mexico. * WHEN...Through 9 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 26
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at May 13, 5:39 PM MDT, 6 hours 29 minutes earlier. Its key messages:
- A slow moving Pacific storm system will bring strong winds from the west and southwest again on Wednesday. Areas of blowing dust are expected in the afternoon. Temperatures will also run several degrees above normal.
- Strong winds and low humidity will also lead to critical fire weather conditions across a wide area.
- Breezy conditions and near normal temperatures will round out the work week.
- Windy and dry conditions look to return Sunday and Monday.
Area forecast discussion, May 13, 5:39 PM MDT, 6 hours 29 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
539 PM MDT Tue May 13 2025
...New AVIATION...
.KEY MESSAGES...
- A slow moving Pacific storm system will bring strong winds from
the west and southwest again on Wednesday. Areas of blowing
dust are expected in the afternoon. Temperatures will also run
several degrees above normal.
- Strong winds and low humidity will also lead to critical fire
weather conditions across a wide area.
- Breezy conditions and near normal temperatures will round out
the work week.
- Windy and dry conditions look to return Sunday and Monday.
&&
.DISCUSSION...
Issued at 1247 PM MDT Tue May 13 2025
As expected, we are seeing the effects of the current approaching
upper-level Pacific trough. Strong W/SW winds across the region
have materialized, with plumes of thick blowing dust impacting
southern NM this afternoon, and heading toward El Paso. The storm
system causing these conditions is well to our NW, and will
continue to approach overnight. This will keep some strong winds
in play overnight, with high terrain, and east slope locations
keeping some gusts overnight. The upper trough will pass across
the region, to our north, tomorrow - giving us another day (WED)
of very similar wind/dust/fire concerns.
The base of the surface trough will be right over our region
tomorrow, keeping the pressure gradients aloft quite tight. The
associated surface trough to our east (that helps drive the strong
winds) won't be as deep or sharp, and will east away to the east.
This could drop our wind speeds a bit, but it likely won't be a
significant reduction in speeds, so we will keep Wind Advisories
out, with a High Wind Warning over the Sacs. We will also see
a quite similar blowing dust situation. So, bottom line is that
tomorrow will mimic today, with minor, insignificant differences.
We will see more wind, dust, and fire hazards.
For Thursday, the system causing our current impactful weather
will drift across the Rockies in to the Plains. It will leave
behind some minor short-wave troughing to our SW that will give us
some drier SW flow into the region. Wind speeds will drop sharply,
but remain breezy. We could see minor dust again THU afternoon,
but it should be patchy and not as thick if we get it.
Friday and Saturday, we will be between storm system, giving the
region a two-day break in strong winds and blowing dust. These
will be our days without dust or wind headlines.
Sunday the next Pacific trough drops down the west coast. We will
get quickly back into a strong wind scenario with very good
likelihood of blowing dust. Both days look to give us winds strong
enough to necessitate wind and dust advisories.
&&
.AVIATION...
(00Z TAFS)
Issued at 539 PM MDT Tue May 13 2025
Generally VFR conditions through the period with SCT100 BKN250.
Until 03Z from Lordsburg-Alamogordo south...widespread 5SM BLDU
with patchy 1-3SM BLDU. BLDU mostly ending by 03Z. Surface winds
west 25-30G45 knots diminishing to 15-20G30 knots by around 03Z
and to 10-15 knots after 06Z. Winds increasing again after 18Z to
west 22-27G40 knots with more low vsbys in BLDU. Will likely let
AWW expire at KELP at 06Z but issue new one for Wednesday
afternoon.
&&
.FIRE WEATHER...
Issued at 1247 PM MDT Tue May 13 2025
Another day of Critical Fire Weather conditions on tap for
Wednesday as the current Pacific storm system makes a slow pass
across the region. Tonight will remain breezy across high terrain,
and east slopes, and even some occasional gusts across the
lowlands, keeping temperatures mild, and RH recovery poor.
Tomorrow will be very similar to today's weather, as the base of
the storm system passes. We may see a slight slackening in winds
speeds, but certainly not a significant drop, so we will keep wind
advisories and RFWs in place. Winds will be from the west in the
25 to 35 mph. RH will drop to around 8-15 percent.
Thursday the system will exit to the east, but leave behind a bit
of a trough to our west. This will bring in even drier air on SW
winds, with some breezy conditions continuing. Fire Weather
Conditions will moderate, but remain at least elevated, and maybe
near critical.
Friday and Saturday bring us our lighter wind days, albeit with
exceptionally dry conditions. We will see a two-day break in RFW
criteria these days...keeping conditions elevated due to above
normal temperatures, deep mixing, and very dry conditions.
Sunday and Monday bring a return of strong SW winds as the next
Pacific trough, very similar to our current one, approaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 70 91 64 88 / 0 0 0 0
Sierra Blanca 63 87 62 85 / 0 0 0 0
Las Cruces 58 85 51 83 / 0 0 0 0
Alamogordo 61 84 52 84 / 0 0 0 0
Cloudcroft 47 60 39 60 / 0 0 0 0
Truth or Consequences 58 82 49 82 / 0 0 0 0
Silver City 50 73 42 73 / 0 0 0 0
Deming 56 86 48 84 / 0 0 0 0
Lordsburg 55 81 44 82 / 0 0 0 0
West El Paso Metro 69 87 63 85 / 0 0 0 0
Dell City 64 89 63 87 / 0 0 0 0
Fort Hancock 68 94 65 91 / 0 0 0 0
Loma Linda 63 82 59 79 / 0 0 0 0
Fabens 68 92 64 89 / 0 0 0 0
Santa Teresa 65 86 57 84 / 0 0 0 0
White Sands HQ 67 86 61 84 / 0 0 0 0
Jornada Range 58 84 50 83 / 0 0 0 0
Hatch 59 86 49 85 / 0 0 0 0
Columbus 63 87 54 86 / 0 0 0 0
Orogrande 62 84 56 82 / 0 0 0 0
Mayhill 54 73 46 72 / 0 0 0 0
Mescalero 51 72 41 71 / 0 0 0 0
Timberon 47 71 41 69 / 0 0 0 0
Winston 47 72 34 74 / 0 0 0 0
Hillsboro 55 80 44 81 / 0 0 0 0
Spaceport 55 82 44 82 / 0 0 0 0
Lake Roberts 46 73 37 75 / 0 0 0 0
Hurley 49 77 40 77 / 0 0 0 0
Cliff 50 79 40 81 / 0 0 0 0
Mule Creek 47 73 39 76 / 0 0 0 0
Faywood 53 77 44 77 / 0 0 0 0
Animas 58 84 46 84 / 0 0 0 0
Hachita 58 83 46 83 / 0 0 0 0
Antelope Wells 58 83 49 83 / 0 0 0 0
Cloverdale 57 76 47 78 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 9 PM MDT this evening for Texas Fire
Weather Zone 055 El Paso County- Texas Fire Weather Zone
056 Hudspeth County.
Red Flag Warning from 11 AM to 9 PM MDT Wednesday for Texas Fire
Weather Zone 055 El Paso County- Texas Fire Weather Zone
056 Hudspeth County.
Wind Advisory until 8 PM MDT this evening for Eastern/Central El
Paso County-Northern Hudspeth Highlands/Hueco Mountains-
Salt Basin-Southern Hudspeth Highlands.
Wind Advisory from noon to 8 PM MDT Wednesday for
Eastern/Central El Paso County-Northern Hudspeth
Highlands/Hueco Mountains-Salt Basin-Western El Paso County.
Blowing Dust Advisory until 8 PM MDT this evening for
Eastern/Central El Paso County-Northern Hudspeth
Highlands/Hueco Mountains-Rio Grande Valley of Eastern El
Paso/Western Hudspeth Counties-Rio Grande Valley of Eastern
Hudspeth County-Salt Basin-Southern Hudspeth Highlands-
Western El Paso County.
Blowing Dust Advisory from 1 PM to 8 PM MDT Wednesday for
Eastern/Central El Paso County-Northern Hudspeth
Highlands/Hueco Mountains-Rio Grande Valley of Eastern El
Paso/Western Hudspeth Counties-Salt Basin-Western El Paso
County.
NM...Red Flag Warning until 9 PM MDT this evening for Capitan and
Sacramento Mountains/Lincoln NF/LNZ- South Central Lowlands
and Southern Rio Grande Valley/BLM/GLZ- Southwest Deserts
and Lowlands/Las Cruces BLM/GLZ- Southwest Mountains/Gila
NF/Apache NF/GLZ.
Red Flag Warning from 11 AM to 9 PM MDT Wednesday for Capitan
and Sacramento Mountains/Lincoln NF/LNZ- South Central
Lowlands and Southern Rio Grande Valley/BLM/GLZ- Southwest
Deserts and Lowlands/Las Cruces BLM/GLZ- Southwest
Mountains/Gila NF/Apache NF/GLZ.
High Wind Warning until 8 PM MDT this evening for East Slopes
Sacramento Mountains Below 7500 Feet-Sacramento Mountains
Above 7500 Feet-Southern Gila Region Highlands/Black Range-
West Slopes Sacramento Mountains Below 7500 Feet.
Wind Advisory until 8 PM MDT this evening for Eastern Black
Range Foothills-Lowlands of the Bootheel-Otero Mesa-Sierra
County Lakes-Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Southwest
Desert/Mimbres Basin-Uplands of the Bootheel-West Central
Tularosa Basin/White Sands.
Wind Advisory from noon to 8 PM MDT Wednesday for East Central
Tularosa Basin/Alamogordo-Eastern Black Range Foothills-
Lowlands of the Bootheel-Northern Dona Ana County-Otero
Mesa-Sierra County Lakes-Southeast Tularosa Basin-Southern
Dona Ana County/Mesilla Valley-Southern Gila
Foothills/Mimbres Valley-Southern Gila Region
Highlands/Black Range-Southwest Desert/Mimbres Basin-
Uplands of the Bootheel-West Central Tularosa Basin/White
Sands-West Slopes Sacramento Mountains Below 7500 Feet.
Blowing Dust Advisory until 8 PM MDT this evening for East
Central Tularosa Basin/Alamogordo-Lowlands of the Bootheel-
Northern Dona Ana County-Otero Mesa-Southeast Tularosa
Basin-Southern Dona Ana County/Mesilla Valley-Southwest
Desert/Lower Gila River Valley-Southwest Desert/Mimbres
Basin-West Central Tularosa Basin/White Sands.
Blowing Dust Advisory from 1 PM to 8 PM MDT Wednesday for East
Central Tularosa Basin/Alamogordo-Lowlands of the Bootheel-
Northern Dona Ana County-Otero Mesa-Southeast Tularosa
Basin-Southern Dona Ana County/Mesilla Valley-Southwest
Desert/Lower Gila River Valley-Southwest Desert/Mimbres
Basin-West Central Tularosa Basin/White Sands.
High Wind Warning from noon to 8 PM MDT Wednesday for East
Slopes Sacramento Mountains Below 7500 Feet-Sacramento
Mountains Above 7500 Feet.
&&
FORECASTER...17-HefnerThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:08 AM MDT | Blowing Dust Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 21 hr |
| May 14, 12:50 PM MDT | Dust Storm Warning | EPZ | Grant, Hidalgo | 3 hr |
| May 14, 12:56 PM MDT | Dust Storm Warning | EPZ | Luna | 3 hr |
| May 14, 1:07 PM MDT | Dust Storm Warning | EPZ | Doña Ana, Luna, Otero | 3 hr |
| May 14, 3:49 PM MDT | Dust Storm Warning | EPZ | Grant, Hidalgo | 3 hr |
| May 14, 3:56 PM MDT | Dust Storm Warning | EPZ | Luna | 2 hr |
| May 14, 3:59 PM MDT | Dust Storm Warning | EPZ | Doña Ana, Luna, Otero | 2 hr |
Nearby
High Wind Warnings in New Mexico, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.